# SDR SWAA2025022083781

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#13 A-043 AFT CARGO COMPARTMENT RH FWD SHIELD CORRODED STA 767 TO 787 RBL 24 WL 156<[01] REMOVED CORRSION ON TOP SIDE OF SHIELD IAW SRM 51-10-02-0G-0 EVALUATED AREA. ORGININAL THICKNESS 0.050'. LOSS 0.010'. REMAINING THICKNESS 0.040'. MAX. OF 10T ON ALLOWABLE DAMAGE. OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED RH FWD SHIELD IAW SRM 51-40-02-0G RECEIVED REPLACEMENT PART PN 146A8127-12 A TAG WN49588 AND VERIFIED IT TO BE CORRECT PART IAW BOEING DWG 146A0081 REV- LOCATED AND DRILLED SHIELD IAW SRM 51-40-05-0G-0 AND IAW BOEING DWG 146A0081 REV- INSTALLED SHIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 146A0081 REV-;[02] VERIFIED ITEM 1;[03] AUDIT C/W
